# SDR ABXA050167

- Difficulty date: July 12, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 53,102 hours, 49,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 29140251
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BEAM FORWARD END FITTING CRACKED ON AFT LOWER CARGO DOOR.  REMOVED AND REPLACED FITTING AT NR 4 FORWARD BEAM IAW DC-9 SRM 51-30-5.
